Log In Sign Up

Sorry to barge in here but can I ask a ??


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 24th, 2009, 06:19 AM
adam*s_mami's Avatar Mega Super Mommy
Join Date: Oct 2008
Location: Michigan
Posts: 2,523
Some of you prob know me from the TTC #1, I always lurk over here to get info, I hope you dont mind me just coming in here to ask you experts a question... this is my first medicated cycle, I did clomid 50mg from 5-9, and had a trigger shot this monday, I got a lot of symptoms from it like exhaustion and pains in my lower abdomen...well i woke today like 530 am and my eyes are all swollen and my face is burning and red in patches, and my stomach is killing me I have to keep going to the bathroom (sorry tmi) I didn't eat anything different last night can this be a reaction 5 days later from the shot should I be worried....have you ever heard these symptoms??? Thanx for listening
__________________


Reply With Quote
  #2  
January 24th, 2009, 06:43 AM
Mega Super Mommy
Join Date: Dec 2007
Posts: 1,292
Gosh, I don't know. I would definitely call your doctor and tell him/her your symptoms.

I wouldn't *think* that the shot could cause a reaction like that 5 days later but you never know.

__________________
Married with two awesome 7 year olds, we're TTC with unexplained infertility.
Thank you sophiasmomma for my beautiful siggy!
Nov/Dec Follistim cycle = BFP, chemical pregnancy
Dec/Jan TTC naturally after m/c, BFN
Jan 2010 2nd round of Follistim

Reply With Quote
  #3  
January 24th, 2009, 08:10 AM
Platinum Supermommy
Join Date: Oct 2006
Location: NY
Posts: 6,083
Quote:
Gosh, I don't know. I would definitely call your doctor and tell him/her your symptoms.

I wouldn't *think* that the shot could cause a reaction like that 5 days later but you never know.[/b]


I would definitely call your doctor. Sometimes trigger shots can cause ovarian hyper stimulation-which can cause a bloated, full feeling; however, I don't know that the eyes swollen shut and red patches are part of it. If it were me though-I would want to make sure just to set my mind at ease...but I'm also paranoid about stuff like that...KUP....
__________________
Alexandra Eva is here! Born 1/17/10 at 5:55pm. Weighing in at 6lbs, 8oz and 20 Inches Long!
Secondary Infertility Blog*~*http://onemunchkin.blogspot.com/ *~*

Reply With Quote
  #4  
January 24th, 2009, 10:49 AM
KMH KMH is offline
TTCMA Cheer Captain
Join Date: Sep 2008
Location: right of center
Posts: 19,128
I haven't heard of that heppening, and it sounds like it is too late to be an allergic reaction to the shot. I'd call your doc and find out what is going on! Good luck, and let us know what you find out!
__________________


Melissa & DH
IVF babies Claire (4), Abigail (2) and George (2)

Reply With Quote
  #5  
January 24th, 2009, 03:27 PM
adam*s_mami's Avatar Mega Super Mommy
Join Date: Oct 2008
Location: Michigan
Posts: 2,523
thanks for the support ladies, my eyes are still a alittle swollen i have been putting a cold spoon on them, and my face kinda red but nothing crazy,as for my stomach i have been sick on and off since the shot so I am just chalking it up to that...I am still going to call my dr monday...thanks again and i will continue to lurk and gather all the great info I get from you ladies since my dr literally told me nothing....
__________________


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:29 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0